Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Started trt with a 200 mg test cyp injection. Started diarrhoea. Could it be due to trt?

User rating for this question
Very Good
Answered by

Practicing since : 1962
Answered : 693 Questions
I just started trt with a 200 mg test cyp injection every 7 days. However I have recently had really bad diarrhea. It seems as though it may be salmonella however could it be due to the trt?
Posted Sun, 7 Oct 2012 in Digestion and Bowels
Answered by Dr. Charles S Narasi 25 minutes later
You tell us that you started receiving injection of testosterone
recently.Diarrhea is nkot one of the side effects mentioned.
You can have breast enlargement andt hair loss.
You mention possibility of salmonella,did you get into some
Contaminated food? Especially poultry or dairy products.
Myonnaise and egg sandwiches etc.
If you continue to have diarrhea, get your stool examined.
As far as I can determine, testosterone injection may not
be the reason for your problem.
Wish you well.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor